# SDR USAA EMB02022

- Difficulty date: December 2, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gearbox
- Part number: 1700591A
- Part serial: 2555
- Condition: Inoperative
- Location: Te Flaps
- Part time: 2,763 hours, 2,196 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FLIGHT 1649, RDU-PHL - THE FLAPS FAILED TO EXTEND PAST 2.  THE CREW DECLARED AN EMERGENCY AND DID A GO AROUND.  THE FLIGHT LANDED UNEVENTFULLY.  MAINTENANCE REPLACED THE FLAP POWER DRIVE GEARBOX.
